Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1967, Volume 1, Issue 3, Pages 347–354 (Mi mzm9424)  

This article is cited in 25 scientific papers (total in 26 papers)

Quasi-homogeneous cones

É. B. Vinberg, V. G. Kats

Lomonosov State University, Moscow
Received: 25.10.1966
English version:
Mathematical Notes, 1967, Volume 1, Issue 3, Pages 231–235
DOI: https://doi.org/10.1007/BF01098890
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: É. B. Vinberg, V. G. Kats, “Quasi-homogeneous cones”, Mat. Zametki, 1:3 (1967), 347–354; Math. Notes, 1:3 (1967), 231–235
Citation in format AMSBIB
\Bibitem{VinKac67}
\by \'E.~B.~Vinberg, V.~G.~Kats
\paper Quasi-homogeneous cones
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 3
\pages 347--354
\mathnet{http://mi.mathnet.ru/mzm9424}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=208470}
\zmath{https://zbmath.org/?q=an:0163.16902}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 3
\pages 231--235
\crossref{https://doi.org/10.1007/BF01098890}
Linking options:
  • https://www.mathnet.ru/eng/mzm9424
  • https://www.mathnet.ru/eng/mzm/v1/i3/p347
  • This publication is cited in the following 26 articles:
    1. Michael W. Davis, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge / A Series of Modern Surveys in Mathematics, 77, Infinite Group Actions on Polyhedra, 2024, 89  crossref
    2. Gye-Seon Lee, Ludovic Marquis, Surveys in Geometry II, 2024, 337  crossref
    3. Pierre-Louis Blayac, Gabriele Viaggi, “Divisible convex sets with properly embedded cones”, Publ.math.IHES, 2024  crossref
    4. Kyeonghee Jo, Inkang Kim, “On the Markus conjecture in convex case”, Ann Glob Anal Geom, 60:4 (2021), 911  crossref
    5. Choi S. Lee G.-S. Marquis L., “Convex Projective Generalized Dehn Filling”, Ann. Sci. Ec. Norm. Super., 53:1 (2020), 217–266  crossref  isi
    6. Suhyoung Choi, Gye-Seon Lee, “Projective deformations of weakly orderable hyperbolic Coxeter orbifolds”, Geom. Topol., 19:4 (2015), 1777  crossref
    7. Michael Heusener, Joan Porti, “Infinitesimal projective rigidity under Dehn filling”, Geom. Topol., 15:4 (2011), 2017  crossref
    8. Kyeong-Hee Jo, “STABLE STRICTLY CONVEX BODIES”, Communications of the Korean Mathematical Society, 23:2 (2008), 241  crossref
    9. Kyeonghee Jo, “A characterization of convex cones”, Proc. Japan Acad. Ser. A Math. Sci., 84:10 (2008)  crossref
    10. Yves Benoist, “Convexes Hyperboliques et Quasiisométries”, Geom Dedicata, 122:1 (2007), 109  crossref
    11. Yves Benoist, “Convexes divisibles IV : Structure du bord en dimension 3”, Invent. math., 164:2 (2006), 249  crossref
    12. Kyeonghee Jo, “Homogeneity, quasi-homogeneity and differentiability of domains”, Proc. Japan Acad. Ser. A Math. Sci., 79:9 (2003)  crossref
    13. Kyeonghee Jo, “Quasi-homogeneous domains and convex affine manifolds”, Topology and its Applications, 134:2 (2003), 123  crossref
    14. Yves Benoist, “Convexes divisibles II”, Duke Math. J., 120:1 (2003)  crossref
    15. Yves Benoist, “Convexes divisibles”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 332:5 (2001), 387  crossref
    16. D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman, “Érnest Borisovich Vinberg (on his 60th birthday)”, Russian Math. Surveys, 52:6 (1997), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    17. Theo Grundhöfer, Rainer Löwen, Handbook of Incidence Geometry, 1995, 1255  crossref
    18. Suhyoung Choi, “Convex decompositions of real projective surfaces. II. Admissible decompositions”, J. Differential Geom., 40:2 (1994)  crossref
    19. Suhyoung Choi, “Convex decompositions of real projective surfaces. I. π-annuli and convexity”, J. Differential Geom., 40:1 (1994)  crossref
    20. William M. Goldman, “Convex real projective structures on compact surfaces”, J. Differential Geom., 31:3 (1990)  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:462
    Full-text PDF :230
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025